# SDR SWAA2021061769626

- Difficulty date: May 6, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION>>>>L-1 DOOR GIRT BAR AFT SUPPORT FITTING CORRODED JUST ABOVE FLOOR BEAM BS 344 LBL 60 ; / REMOVED AND REPLACED L-1 DOOR GIRT BAR AFT SUPPORT FITTING CORRODED JUST ABOVE FLOOR BEAM BS 344 LBL 60 IN REF B 737-700 51-40-02-0G-0; VERIFIED 1.
